# SDR 95ZZZM747

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- System (JASC): 3234 · Landing Gear Selector
- Part: Bypass Handle
- Part number: H50002125218
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - AFTER TAKEOFF WHEN LANDING GEAR SELECTOR WAS RAISED, LANDING GEAR DID NOT RETRACT.  FOUND LANDING GEAR MAINTENANCE BYPASS HANDLE LATCH MALFUNCTION, MFG P/N H5000-2-125-218.  REPAIRED LOCK AND LANDING GEAR BYPASS HANDLE OPERATION CHECKED NORMAL.
